# SDR AALA20101110TUL06

- Difficulty date: November 4, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SUBFLOOR CORRODED STATIONS 205 TO 213 FORWARD OF NUMBER 6 SEAT TRACK.  INSTALLED SUBFLOOR DOUBLER FROM STATIONS 200 TO 213 RIGHT PER AARD 53-20-00-16.
